# SDR FDEA201908021792

- Difficulty date: August 2, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Bs 895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN FORWARD CARGO FORWARD JAMB   CUTOUT STA 895.700 BETWEEN LONGERON 39 RIGHT TO LONGERON 42 RIGHT. EXISTING REPAIR AT FUSELAGE SKIN FWD CARGO FWD JAMB CUTOUT STA 895.700 BETWEEN   L39R TO L42R EVALUATED AND FOUND EXISTING REPAIR DOUBLER WORN. SKIN  REPAIRED AS PER EA 1-5330-T0303487B PT5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
